# SDR C2XA99IA214

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 922AAZYA6PZ722
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3668 - THE CREW REPORTED THAT DURING LANDING GEAR RETRACTION THE SYSTEM 'A' GREEN LIGHT INDICATION FOR THE RIGHT MAIN LANDING GEAR REMAINED ON AND ALL GEAR WOULD NOT EXTEND AFTER ATTEMPTING TO RECYCLE THEM.  THE CREW MANUALLY EXTENDED THE GEAR AND RETURNED TO LRD WITHOUT INCIDENT.  AFTER FERRYING THE AIRCRAFT TO IAH.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOWNLOCK SYSTEM 'A' PROX SWITCH IAW EMB-120-ER MM 32-61-01, 32-30-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
